# SDR SIMA200501906

- Difficulty date: January 12, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 8,464 hours, 7,886 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, A PREVIOUS REPAIR ON FORWARD DIGITAL WAS FOUND TO BE CORRODED.  REMOVED THE EXISTING DAMAGED REPAIR.  FABRICATED 2 DOUBLERS, AND FILLER.  REPAIR DONE IAW SRM. (SW21200502482) (K)
